MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-10-32D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/08/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding pain after revision involving a trident liner was reported.The event was confirmed by medical review.Method & results: product evaluation and results: not performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant concluded: "an office visit note of (b)(6) 2012 states, "x-rays bilaterally no evidence of hardware failure, doing well".When seen on (b)(6) 2013 the x-ray was unchanged and she was doing well with no pain.She was allowed to do activities as tolerated.She was seen on (b)(6) 2013 at which time the x-ray was unchanged and she was noted to be doing well.She had occasional mild trochanteric pain on the left.There is no subsequent orthopaedic follow-up to this visit.A visit of (b)(6) 2014 was for medical follow-up for hypothyroidism, rheumatoid arthritis, and osteoporosis and describes a recent onset of left hip pain.X-ray was "unremarkable".The note states, "symptoms have mostly improved.Will contact orthopaedist for follow-up".On (b)(6) 2014 a rheumatology follow-up notes the patient on methotrexate for polyarticular rheumatoid arthritis.There are no complaints referable to the hips on this visit." product history review: a device history review confirmed all devices accepted into finished goods conformed to specification.Complaint history review: no other events were reported for the lot indicated.The following devices were also listed in this report: rest ha -5 red nk 155mm strt stm 8x12mm; cat#s-2651-0812; lot# 95369101; trident hemispherical cluster 50mm; cat#502-01-50d ; lot#5123402; 6.5 cancellous bone screw 16mm; cat#2030-6516-1; lot#99553501; 6.5 cancellous bone screw 16mm; cat#2030-6516-1; lot#91197601; 6.5 cancellous bone screw 25mm; cat#2030-6525-1; lot#10068005; c-taper cocr lfit head 32mm/0; cat#06-3200; lot#mkjxkj.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Conclusions: the investigation confirmed the pain after revision however, the root cause could not be determined.Further information is needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Patient had occasional mild trochanteric pain on the left.A visit of (b)(6) 2014 was for medical follow-up and describes a recent onset of left hip pain.

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8269043
Report Number0002249697-2019-00264
Device Sequence Number16694014
Product Code LPH
UDI-Device Identifier07613327039849
UDI-Public07613327039849
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number623-10-32D
Device Lot NumberMLPTR2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight45